Least Squares and Shrinkage Estimation under Bimonotonicity Constraints

Beran, Rudolf; Dümbgen, Lutz (2010). Least Squares and Shrinkage Estimation under Bimonotonicity Constraints. Statistics and computing, 20(2), pp. 177-189. New York, N.Y.: Springer US; http://www.springer-ny.com 10.1007/s11222-009-9124-0

[img]
Preview
Text
11222_2009_Article_9124.pdf - Published Version
Available under License Publisher holds Copyright.

Download (834kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Dümbgen, Lutz

ISSN:

0960-3174

Publisher:

Springer US; http://www.springer-ny.com

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:16

Last Modified:

22 Oct 2019 22:33

Publisher DOI:

10.1007/s11222-009-9124-0

BORIS DOI:

10.7892/boris.4786

URI:

https://boris.unibe.ch/id/eprint/4786 (FactScience: 209417)

Actions (login required)

Edit item Edit item
Provide Feedback